American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J80) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Azam A. Imomov. On a Markov analogue of continuous-time Q-processes. Theor. Probability and Math. Statist. 84 (2012) 57-64.
Abstract, references, and article information   
View Article: PDF

[2] Ya. M. Khusanbaev. Some limit theorems for controlled branching processes. Theor. Probability and Math. Statist. 81 (2010) 51-58. MR 2667309.
Abstract, references, and article information   
View Article: PDF

[3] Ya. M. Khusanbaev. The convergence of Galton-Watson branching processes with immigration to a diffusion process. Theor. Probability and Math. Statist. 79 (2009) 179-185. MR 2494547.
Abstract, references, and article information   
View Article: PDF

[4] Pavlo Negadaĭlov. Asymptotic results for the absorption times of random walks with a barrier. Theor. Probability and Math. Statist. 79 (2009) 127-138. MR 2494542.
Abstract, references, and article information   
View Article: PDF

[5] Sergiy Polots'kiy. On the absolute continuity of fixed points of smoothing transforms. Theor. Probability and Math. Statist. 79 (2009) 139-142. MR 2494543.
Abstract, references, and article information   
View Article: PDF

[6] O. Iksanov and P. Negadailov. The supremum of a martingale related to a branching random walk. Theor. Probability and Math. Statist. 74 (2007) 49-57. MR 2336778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. A. Vatutin, V. A. Topchii and E. B. Yarovaya. Catalytic branching random walk and queueing systems with random number of independent servers. Theor. Probability and Math. Statist. 69 (2004) 1-15. MR 2110900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. B. Andreev, M. A. Elesin, E. A. Krylov, A. V. Kuznetsov and A. I. Zeifman. Ergodicity and stability of nonstationary queueing systems. Theor. Probability and Math. Statist. 68 (2004) 1-10. MR 2000389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1